A computational framework for infinite-dimensional Bayesian inverse problems: Part II. Stochastic Newton MCMC with application to ice sheet inverse problems

N Petra, J Martin, Georg Stadler, O Ghattas

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)A1525-A1555
JournalSIAM Journal on Scientific Computing
Volume36
Issue number4
StatePublished - 2014

Cite this

@article{24145c9b898745c08e247b76686ce8b5,
title = "A computational framework for infinite-dimensional Bayesian inverse problems: Part II. Stochastic Newton MCMC with application to ice sheet inverse problems",
author = "N Petra and J Martin and Georg Stadler and O Ghattas",
year = "2014",
language = "English (US)",
volume = "36",
pages = "A1525--A1555",
journal = "SIAM Journal of Scientific Computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - A computational framework for infinite-dimensional Bayesian inverse problems

T2 - Part II. Stochastic Newton MCMC with application to ice sheet inverse problems

AU - Petra, N

AU - Martin, J

AU - Stadler, Georg

AU - Ghattas, O

PY - 2014

Y1 - 2014

M3 - Article

VL - 36

SP - A1525-A1555

JO - SIAM Journal of Scientific Computing

JF - SIAM Journal of Scientific Computing

SN - 1064-8275

IS - 4

ER -